MathSciNet Relay Station
MathSciNet bibliographic data
MR1307492 (96i:53045) 53C25 (53C15 57S15 58F05)
Battaglia, Fiammetta $S\sp 1$-quotients of quaternion-Kähler manifolds. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2185–2192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement